• Click:

Current position: Home  >  Scientific Research  >  Paper Publications

Paper Publications

Bifurcation transition and nonlinear response in a fractional-order system

Release time:2021-01-26 Hits:

Journal:ASME Journal of Computational and Nonlinear Dynamics

Volume:10

Issue:6

Page Number:061017

Translation or Not:no

Date of Publication:2015-01-01

Included Journals:SCI

杨建华

Gender:Male Alma Mater:南京航空航天大学 Other Post:机电工程学院国际交流办公室副主任 Degree:Doctor School/Department:机电工程学院 Business Address:中国矿业大学机电工程学院203室 Contact Information:jianhuayang@cumt.edu.cn